It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Vaccination & Immunization Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 09-12-2008, 04:58 AM   #1
Senior Member
(female)
 
Join Date: Mar 2008
Location: New Jersey
Posts: 274
KDD 26 HB User
Tetanus Shot Side Effects

I was just wondering how long the discomfort at the injection site lasts. I got my shot yesturday morning. It feels like someone repeatedly punched me in the arm.

Thanks
KDD
__________________
KDD

 
Old 09-12-2008, 05:30 AM   #2
Veteran
(female)
 
skyy11's Avatar
 
Join Date: Jan 2008
Location: Maine
Posts: 361
skyy11 HB User
Re: Tetanus Shot Side Effects

I think a couple of days or so. I had a shot on Wed. and my arm is still a little sore. At least I hope it won't last any longer!

 
Sponsors Lightbulb
   
Old 09-12-2008, 07:29 PM   #3
Senior Member
(female)
 
Join Date: Mar 2008
Location: New Jersey
Posts: 274
KDD 26 HB User
Re: Tetanus Shot Side Effects

Could a tetanus shot cause pain in the shoulder and neck?

I have this discomfort in those areas, but it could be from sitting on this uncomfortable stool at work all day.

KDD
__________________
KDD

 
Old 12-10-2008, 12:26 PM   #4
Veteran
(female)
 
Join Date: Dec 2003
Location: a state that borders canada
Posts: 396
weasel HB User
Re: Tetanus Shot Side Effects

mine hurt for two weeks

 
Old 01-16-2009, 03:58 PM   #5
Senior Member
(male)
 
Join Date: Nov 2004
Location: North Carolina
Posts: 142
NCGuy HB User
Re: Tetanus Shot Side Effects

Most likely the discomfort in your shoulder and neck are due to other reasons. Sometimes if the shot is given high enough on your arm, your shoulder might hurt. Most of the pain is due to a stiff muscle when you get the shot but any pain you have should go away in a day or two at the most.

 
Old 04-19-2009, 07:41 AM   #6
Junior Member
(female)
 
Join Date: Jan 2008
Location: Pittsburgh, PA, USA
Posts: 41
mygizzy HB User
Re: Tetanus Shot Side Effects

I got my shot, Tdap because whooping cough is back ( so my doc said) on Wednesday afternoon and it was very sore for the first 3 days. It hurt to move my arm, stretch it or simply pull back on my dog's leash. 30 hours after receiving the shot I started feeling pain in my joints. My fingers, wrists, knees, ankles, my neck and also my lower back hurt alot. I then started getting "flu like" symptoms and felt tired. Later the next day is when I started to feel better from those sypmtoms and the joint pain. My injection didn't hurt nor did it burn like doc said it would. It did however feel just a bit warm in that area but I never developed a lump like some experience. I don't remember having those other issues 10 years ago when I received the shot back then. I'm wondering if it was the "extra" whooping cough shot that was in there this time. I'll have to request the next shot be given to me without the whooping cough. My doctor told me her arm was sore for a week so I would give it a few days. Mine still smarts when I stretch my arm out and its Sunday. Good luck.

 
Old 05-23-2009, 11:34 AM   #7
Senior Member
(male)
 
Join Date: Nov 2004
Location: North Carolina
Posts: 142
NCGuy HB User
Re: Tetanus Shot Side Effects

mygizzy, the next time you get a tetanus booster, you'll get the typical Td shot (Tetanus/Diptheria). The Tdap shot is a ONE time booster for teens and adults to give them the added protection against pertussis (whooping cough) since your last DTap was around age 7 and the pertussis immunity has waned since then. I had one less than a year ago and had no side effects but it's highly possible that the pertussis part of the vaccine did cause more discomfort than the regular Td.

 
Old 07-12-2009, 07:23 AM   #8
Junior Member
(male)
 
Join Date: Apr 2009
Posts: 11
apex05 HB User
Re: Tetanus Shot Side Effects

I'm getting the punched arm feeling but i'm also getting really bad cold shivers and aching flu like symptoms, i was recently diagnosed with B12 deficiency but have had a recent shot so it shouldn't be that causing it, has anyone else had these cold shivers?

 
Old 07-12-2009, 06:26 PM   #9
Senior Veteran
(female)
 
Join Date: Oct 2007
Location: NJ, USA
Posts: 9,381
Blog Entries: 32
janewhite1 HB Userjanewhite1 HB Userjanewhite1 HB Userjanewhite1 HB Userjanewhite1 HB Userjanewhite1 HB Userjanewhite1 HB Userjanewhite1 HB Userjanewhite1 HB Userjanewhite1 HB Userjanewhite1 HB User
Re: Tetanus Shot Side Effects

Some people do get fever or chills after a tetanus shot. It doesn't usually last more than a couple of days. Are you starting to feel better?

 
Old 07-12-2009, 08:41 PM   #10
Junior Member
(male)
 
Join Date: Apr 2009
Posts: 11
apex05 HB User
Re: Tetanus Shot Side Effects

Yeah i still feel a bit rough but the chills have mostly cleared and the arm's still sensitive to the touch but i can move it without the constant stream of swear words that the pain brought, hopefully it will be sorted when i wake up.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
someone please! TETANUS SHOT PHOBIA! needlephobe Phobias 9 02-06-2009 07:13 PM
Tetanus reaction (same old story).. anteus Vaccination & Immunization 6 11-17-2007 09:34 AM
Tetanus Uh Oh Vaccination & Immunization 2 10-03-2007 03:51 PM
Tetanus Shot Effects BeautiNightmare Vaccination & Immunization 5 02-12-2007 10:05 PM
Due for tetanus 1blueangelz Vaccination & Immunization 7 04-26-2005 05:39 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



DanDeal (2), janewhite1 (2), NCGuy (1), writeleft (1), hoftg (1), cotjockey (1), msnova74 (1), BayouGirlJill (1), ladybud (1)

Site Wide Totals

teteri66 (1180), MSJayhawk (1007), Apollo123 (906), Titchou (851), janewhite1 (823), Gabriel (759), ladybud (755), midwest1 (669), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 05:20 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!